Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 1038444

Further improvement of an extension of Hölder-type inequality


Jakšetić, Julije; Pečarić, Josip; Smoljak Kalamir, Ksenija
Further improvement of an extension of Hölder-type inequality // Mathematical inequalities & applications, 22 (2019), 4; 1161-1175 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 1038444 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Further improvement of an extension of Hölder-type inequality

Autori
Jakšetić, Julije ; Pečarić, Josip ; Smoljak Kalamir, Ksenija

Izvornik
Mathematical inequalities & applications (1331-4343) 22 (2019), 4; 1161-1175

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Hölder’s inequality ; Steffensen’s inequality ; measure theory ; exponential convexity ; log-convexity

Sažetak
In 1995 Pearce and Pečarić proved an extension of Hölder’s inequality. In this paper we extend their result in a measure theoretic sense and further improve it using log-convexity of related linear functionals. Moreover, we study the action of related linear functionals on families of exponentially convex functions.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Ustanove:
Prehrambeno-biotehnološki fakultet, Zagreb,
Tekstilno-tehnološki fakultet, Zagreb


Citiraj ovu publikaciju

Jakšetić, Julije; Pečarić, Josip; Smoljak Kalamir, Ksenija
Further improvement of an extension of Hölder-type inequality // Mathematical inequalities & applications, 22 (2019), 4; 1161-1175 (međunarodna recenzija, članak, znanstveni)
Jakšetić, J., Pečarić, J. & Smoljak Kalamir, K. (2019) Further improvement of an extension of Hölder-type inequality. Mathematical inequalities & applications, 22 (4), 1161-1175.
@article{article, year = {2019}, pages = {1161-1175}, keywords = {Ho\"lder’s inequality, Steffensen’s inequality, measure theory, exponential convexity, log-convexity}, journal = {Mathematical inequalities and applications}, volume = {22}, number = {4}, issn = {1331-4343}, title = {Further improvement of an extension of Ho\"lder-type inequality}, keyword = {Ho\"lder’s inequality, Steffensen’s inequality, measure theory, exponential convexity, log-convexity} }
@article{article, year = {2019}, pages = {1161-1175}, keywords = {Ho\"lder’s inequality, Steffensen’s inequality, measure theory, exponential convexity, log-convexity}, journal = {Mathematical inequalities and applications}, volume = {22}, number = {4}, issn = {1331-4343}, title = {Further improvement of an extension of Ho\"lder-type inequality}, keyword = {Ho\"lder’s inequality, Steffensen’s inequality, measure theory, exponential convexity, log-convexity} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus





Contrast
Increase Font
Decrease Font
Dyslexic Font